# SDR AWXA200200152

- Difficulty date: February 18, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 53,550 hours, 33,080 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF -C- WHEN PREPARING TO TAKEOFF FROM PHX EN ROUTE TO LGB THE CONFIGURATION WARNING HORN SOUNDED.  TAKEOFF WAS ABORTED AND AIRCRAFT TAXIED OFF RUNWAY.  FLIGHT CREW RESET FLIGHT CONTROLS; AIRCRAFT TAXIED BACK ON RUNWAY AND TOOK OFF WITHOUT INCIDENT.
